# SDR PLGA971025B

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4219 - DURING TAKEOFF, THE CREW NOTED THE LEFT ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED SYSTEM AND WAS UNABLE TO DUPLICATE THE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  (M)
